# SDR SB06043

- Difficulty date: April 29, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE REPORTED THE FLIGHT DECK EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RELAMPED LIGHT WITH NO HELP.  REQUIRES FURTHER TROUBLESHOOTING.  PLACED ON MEL 33-15, C/N 2907C09.  AIRCRAFT RESTRICTED TO DAYLIGHT OPERATION ONLY.  MAINTENANCE IN PHL, FOUND THE GROUND WIRE DISCONNECTED AT GROUNDING POINT.  RECONNECTED GROUND WIRE AS REQUIRED.  OPERATIONAL CHECK GOOD.  REMOVED MEL.
